# SDR AT0000428

- Difficulty date: August 25, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N805AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK IN FUSELAGE UPPER NOSE SKIN AT LBL 17 BS 69.5.  REMOVED CRACKED FILLER, PERFORMED HFEC, INSTALLED DOUBLER AND FILLER IAW TIMCO SERVICE ORDER 151080-20536.
